On the Empirical Evaluation of Certain Logical Forms of Hypotheses Using Quasi-Independence as a Standard for Comparison
Bibliographic Data
| ID | 5250499 |
|---|---|
| Authors | Leo A Goodman (corresponding author) |
| Year | 1974 |
| Volume | 39 |
| Issue | 2 |
| Pages | 273 |
| Publication date | 1974-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-1224 • E-ISSN: 1939-8271 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.2307/2094238 |
| OpenAlex | W2324958904 |
| Language | EN |
| Citations received | 2 |
Econometrics · Economics · Independence (probability theory · Mathematical economics · Positive economics · Sociology · Statistics · Mathematics · Psychology · Statistical and Computational Modeling
| Citations per year | 0.04 |
|---|---|
| Citation span | 1974 - 1976 (3) |
| Highly cited | No |